# SDR SIMA20180414002

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 14525007403
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED UPPER RUDDER 1 HINGE FITTING ON VERTICAL STAB.  REMOVED AND REPLACED THE DAMAGED HINGE IAW SRM 51-40-02, AMM 20-10-01. SRM 51-20-03, CPM 51-21-04. CPM 51-21-05 AND 51-21-06.
